Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/7184,
  title    = {Improved Robust Stability and Stabilization Conditions of Discrete-time Delayed System},
  author    = {Zixin Liu},
  country   = {},
  institution={},
  abstract  = {The problem of robust stability and robust stabilization for a class of discrete-time uncertain systems with time delay is investigated. Based on Tchebychev inequality, by constructing a new augmented Lyapunov function, some improved sufficient conditions ensuring exponential stability and stabilization are established. These conditions are expressed in the forms of linear matrix inequalities (LMIs), whose feasibility can be easily checked by using Matlab LMI Toolbox. Compared with some previous results derived in the literature, the new obtained criteria have less conservatism. Two numerical examples are provided to demonstrate the improvement and effectiveness of the proposed method.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {4},
  number    = {7},
  year      = {2010},
  pages     = {874 - 880},
  ee        = {http://waset.org/publications/7184},
  url       = {http://waset.org/Publications?p=43},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 43, 2010},
}